Posted 8/1/2006 7:27 AM (GMT -6)
I was hoping ya'll could give me some advice.
My wife has been on depression meds for roughly 10 years.
In that time she has changed meds for various reasons.
As in the past when she tries to wean off the meds she complains about shocky feelings in her head and she gets really out of it ( like looks half asleep, just a real hard time paying attention to things) and extremely tired.
Shes currently taking Zoloft, and she still gets that shocky feeling when she tries to wean off of it.
I think shes down to taking 25MG everyday right now, and shes comfortable with it.
When she tries to take half of that, is when it all goes south.
Shes been trying probably to wean off this med for I'd say close to two years.
Shes talked to her doctor about it and they basically say thats the only way to get off of the medicine.
And the doctor kinda seems like she doesn't believe her.
I don't like to see her miserable and I hate to see her that way and not be able to help.
I was hoping anyone out there might have some advice, information, or anything you can think of to help us out.
Thanks for your time